| Model Number |
RBY4C0204-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing the ruby coil midway in the lantern, the scrub technologist experienced resistance, and subsequently, bent the pusher assembly of the ruby coil.Therefore, the ruby coil was removed.The lantern was subsequently repositioned to continue the procedure, and the procedure was completed using another ruby coil.There was no report of an adverse effect to the patient.